Ramanujan's Eisenstein series and new hypergeometric-like series for 1 / π2

Nayandeep Deka Baruah, Bruce C. Berndt

Research output: Contribution to journalArticle

Abstract

Using hypergeometric identities and certain representations for Eisenstein series, we uniformly derive several new series representations for 1 / π2.

Original languageEnglish (US)
Pages (from-to)135-153
Number of pages19
JournalJournal of Approximation Theory
Volume160
Issue number1-2
DOIs
StatePublished - Sep 1 2009

    Fingerprint

Keywords

  • Eisenstein series
  • Hypergeometric series
  • Modular equations
  • Theta functions

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Mathematics(all)
  • Applied Mathematics

Cite this